Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have terrible itching without rashes. Switched to escitalopram. Is it a side effect?

Hi, I am a 53 year old female, 5 8, 214 lbs. I have terrible itching, but no rash. It started on my fingers and palms but now has spread to my head, feet, and vagina with the worst itching in front where the hair is. I was on Viibryd for a month and then switched to Escitalopram 20 mg which I have been on for about 10 days. I am also taking famotidine 40mg, pantoprazole 40 mg, advair 250/50. I also take zantac 150 and simethicone 180 mg. I thought it was a withdrawal side effect from the Viibryd but I think it should be out of my system by now. I have taken Escitalopram in the past with no problem.
Asked On : Mon, 1 Oct 2012
Answers:  0 Views:  95 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor